# SDR FDEA201005211603

- Difficulty date: May 21, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR INBD CREASE BEAM CORRODED AT STA 712, LBL64.  REMOVED CORROSION FROM LT SIDE IB CREASE BEAM CHORD STA 605-735. IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15 FIG 101 DETAIL V. ORIG MAT. .080 AFTER   REWORK .065. L=30 W=1.0. REMOVED AND REPLACED CHORD IAW SRM 51-40-02.    CLASSIFIED CATEGORY "A" MAJOR REPAIR
